CaltechAUTHORS
  A Caltech Library Service

Networked control systems with norm bounded uncertainties: a stability analysis

Shi, Ling and Epstein, Michael and Murray, Richard M. (2006) Networked control systems with norm bounded uncertainties: a stability analysis. In: Proceedings of the 2006 American Control Conference. Proceedings of the American Control Conference. IEEE , New York, pp. 2783-2788. ISBN 1-4244-0209-3. https://resolver.caltech.edu/CaltechAUTHORS:20110720-090204055

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20110720-090204055

Abstract

In this paper, we consider a robust networked control problem. We consider linear unstable and uncertain discrete time plants with networks between the sensors and controller as well as the controller and plant. We investigate two defining characteristics of networked control systems and the impact uncertainty has on these. Namely, the minimum data rates required for the two networks and the tolerable data drop out in the form of packet losses. We are able to derive sufficient conditions in terms of the minimum data rate and minimum packet arrival rate to ensure stability of the closed loop system.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1109/ACC.2006.1656645 DOIUNSPECIFIED
http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumber=1656645PublisherUNSPECIFIED
ORCID:
AuthorORCID
Murray, Richard M.0000-0002-5785-7481
Additional Information:© 2006 IEEE. Issue Date: 14-16 June 2006. Date of Current Version: 24 July 2006. Work supported in part by NSF ITR grant CCR-0326554. The authors are equally contributed to this work.
Funders:
Funding AgencyGrant Number
NSF ITRCCR-0326554
Other Numbering System:
Other Numbering System NameOther Numbering System ID
INSPEC Accession Number9036613
Series Name:Proceedings of the American Control Conference
Record Number:CaltechAUTHORS:20110720-090204055
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20110720-090204055
Official Citation:Ling Shi; Epstein, M.; Murray, R.M.; , "Networked control systems with norm bounded uncertainties: a stability analysis," American Control Conference, 2006 , vol., no., pp.6 pp., 14-16 June 2006 doi: 10.1109/ACC.2006.1656645 URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=1656645&isnumber=34689
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:24474
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:04 Aug 2011 22:49
Last Modified:03 Oct 2019 02:56

Repository Staff Only: item control page